Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 6:37 PM MDT for Arthur County, Garden County, Keith County, Nebraska. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 6:37 PM MDT (00:37 UTC)
- Expired
- Jun 3, 2014, 7:15 PM MDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 80.0 mph
Counties Arthur County, NE, Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 114 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:40 PM MDT | TSTM WND GST 70 | 7 Ne Lewellen, NE | |
| Jun 3, 6:40 PM MDT | HAIL 1.5 | 7 Ne Lewellen, NE | |
| Jun 3, 6:49 PM MDT | HAIL 1.5 | 13 Nne Lewellen, NE | HAIL UP TO PING PONG SIZE COVERED THE GROUND WHITE AND LASTED 20 MINUTES. |
| Jun 3, 6:50 PM MDT | HAIL 1.75 | 9 Sw Arthur, NE | GOLF BALL SIZE HAIL AND SMALLER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:11 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS53 KLBF 040037
SVRLBF
NEC005-069-101-040115-
/O.NEW.KLBF.SV.W.0072.140604T0037Z-140604T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM MDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
EAST CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 715 PM MDT
* AT 634 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
NORTHEAST OF LEWELLEN...AND MOVING EAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ARTHUR...VELMA...HAYTHORN LAKE AND MCKEAG.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4162 10150 4125 10161 4137 10226 4169 10219
TIME...MOT...LOC 0037Z 281DEG 32KT 4149 10201
HAIL...2.75IN
WIND...80MPH
$$
BROOKS2 follow-up statements
415
WWUS53 KLBF 040057
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT TUE JUN 3 2014
NEC069-040107-
/O.CAN.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
GARDEN NE-
657 PM MDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GARDEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4132 10197 4167 10198 4162 10150 4125 10161
TIME...MOT...LOC 0057Z 281DEG 32KT 4146 10178
$$
NEC005-101-040115-
/O.CON.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
KEITH NE-ARTHUR NE-
657 PM MDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR AND NORTH CENTRAL KEITH COUNTIES UNTIL 715 PM MDT...
AT 653 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF ARTHUR...AND MOVING EAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ARTHUR...LEMOYNE AND MCKEAG.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4132 10197 4167 10198 4162 10150 4125 10161
TIME...MOT...LOC 0057Z 281DEG 32KT 4146 10178
HAIL...2.75IN
WIND...80MPH
$$
BROOKS924
WWUS53 KLBF 040107
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT TUE JUN 3 2014
NEC005-101-040115-
/O.CON.KLBF.SV.W.0072.000000T0000Z-140604T0115Z/
KEITH NE-ARTHUR NE-
707 PM MDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ARTHUR
AND NORTH CENTRAL KEITH COUNTIES UNTIL 715 PM MDT...
AT 702 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
ARTHUR...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN KEITH AND SOUTHERN ARTHUR
COUNTIES.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 101 AND 129.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4129 10183 4165 10188 4162 10150 4125 10161
TIME...MOT...LOC 0107Z 281DEG 36KT 4143 10162
HAIL...1.50IN
WIND...70MPH
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:13 PM MDT, 24 minutes earlier.
Area forecast discussion, Jun 3, 6:13 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 713 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .UPDATE... ISSUED AT 710 PM CDT TUE JUN 3 2014 UPDATED TO DROP NORTH CENTRAL ZONES FROM TORNADO WATCH. UPDATE ISSUED AT 610 PM CDT TUE JUN 3 2014 UPDATED TO INCLUDE NEW TOR WATCH. UPDATE ISSUED AT 509 PM CDT TUE JUN 3 2014 UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 710 PM CDT TUE JUN 3 2014 ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER WESTERN NEBRASKA THROUGH THE LATE EVENING. DAMAGING THUNDERSTORM WINDS AND LARGE HAIL CAN BE EXPECTED IN THE VICINITY OF ANY STORMS. SOME MVFR CEILINGS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA THROUGH THE EARLY MORNING HOURS WITH STRONG NORTHWEST WINDS DIMINISHING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, Jun 3, 2:33 PM MDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 6:05 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 S MERNA 41.46N 99.76W
06/03/2014 E1.00 INCH CUSTER NE PUBLIC
&&
JGOMEZLocal storm report, Jun 3, 6:16 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 NE LISCO 41.55N 102.55W
06/03/2014 E2.75 INCH GARDEN NE PUBLIC
&&
MARTINLocal storm report, Jun 3, 6:17 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 5 NE LISCO 41.55N 102.55W
06/03/2014 E70 MPH GARDEN NE PUBLIC
&&
MARTINLocal storm report, Jun 3, 6:29 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 10 NW OSHKOSH 41.51N 102.48W
06/03/2014 E80 MPH GARDEN NE TRAINED SPOTTER
APPROXIMATE LOCATION NORTH OF HWY 26
&&
MARTINLocal storm report, Jun 3, 6:32 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
732 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM HAIL 30 S VALENTINE 42.44N 100.55W
06/03/2014 M0.88 INCH CHERRY NE PUBLIC
0540 AM HAIL CODY 42.94N 101.25W
06/03/2014 M1.00 INCH CHERRY NE PUBLIC
0600 AM HAIL CODY 42.94N 101.25W
06/03/2014 E1.75 INCH CHERRY NE PUBLIC
DELAYED REPORT...TIME ESTIMATED FROM RADAR
0600 AM HAIL 3 E PURDUM 42.07N 100.20W
06/03/2014 E1.00 INCH BLAINE NE PUBLIC
NICKEL TO QUARTER SIZE, TIME ESTIMATED BY RADAR
1120 AM HAIL 6 N VALENTINE 42.96N 100.55W
06/03/2014 M1.00 INCH CHERRY NE LAW ENFORCEMENT
1140 AM HAIL 13 E VALENTINE 42.87N 100.29W
06/03/2014 E1.75 INCH CHERRY NE PUBLIC
1205 PM HAIL 12 N AINSWORTH 42.72N 99.86W
06/03/2014 E1.00 INCH BROWN NE PUBLIC
HAIL IS COVERING THE GROUND
1205 PM HAIL 10 N AINSWORTH 42.69N 99.86W
06/03/2014 M0.88 INCH BROWN NE FIRE DEPT/RESCUE
1215 PM TORNADO 1 NW BASSETT 42.59N 99.55W
06/03/2014 ROCK NE STORM CHASER
AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
NORTHWEST OF BASSETT BY STORM CHASER.
1218 PM HAIL 11 N AINSWORTH 42.71N 99.86W
06/03/2014 M1.50 INCH BROWN NE FIRE DEPT/RESCUE
1230 PM TORNADO 1 W BASSETT 42.58N 99.56W
06/03/2014 ROCK NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO AROUND 1230 PM RELAYED
BY EM DOUG FOX.
1230 PM HAIL 7 N BASSETT 42.68N 99.54W
06/03/2014 M1.75 INCH ROCK NE TRAINED SPOTTER
WIND SPEEDS ESTIMATED 55 TO 60 MPH
1245 PM HAIL 4 N NEWPORT 42.66N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
1245 PM TSTM WND DMG 7 N BASSETT 42.68N 99.54W
06/03/2014 ROCK NE EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM BASSETT FIREMAN OF
WIND DAMAGE FROM 7 MILES NORTH OF BASSETT EAST SOUTHEAST
OF NEWPORT ABOUT 15 MILES OF DAMAGE. REPORTS OF GRAIN
BINS, PIVOTS AND POWER LINES DOWN.
1245 PM HAIL SE STUART 42.60N 99.14W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
1246 PM HAIL NEWPORT 42.60N 99.33W
06/03/2014 M1.75 INCH ROCK NE FIRE DEPT/RESCUE
1246 PM TSTM WND GST NEWPORT 42.60N 99.33W
06/03/2014 M100 MPH ROCK NE FIRE DEPT/RESCUE
REPORT OF 80 TO 100 MPH WINDS REPORTED.
0100 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE PUBLIC
ALL WINDOWS ON NORTH SIDE OF NURSING HOME IN STUART ARE
BROKEN.
0100 PM HAIL 5 W ATKINSON 42.53N 99.07W
06/03/2014 M1.00 INCH HOLT NE TRAINED SPOTTER
0107 PM HAIL ATKINSON 42.53N 98.98W
06/03/2014 M1.75 INCH HOLT NE TRAINED SPOTTER
0110 PM HAIL ATKINSON 42.53N 98.98W
06/03/2014 M1.75 INCH HOLT NE CO-OP OBSERVER
0110 PM HAIL 6 N EMMET 42.56N 98.81W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0110 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE CO-OP OBSERVER
SEMI TRUCK BLOWN OVER, HAIL KNOCKED OUT WINDOWS
0120 PM HAIL S NEWPORT 42.60N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
0135 PM HAIL 1 NE PAGE 42.41N 98.40W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0300 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE FIRE DEPT/RESCUE
STUART FIRE CHIEF REPORTED NUMEROUS LARGE TREES DOWN IN
STUART PARK.
0359 PM HAIL 15 NNW TAYLOR 41.97N 99.49W
06/03/2014 E1.00 INCH LOUP NE PUBLIC
0410 PM HAIL NW BURWELL 41.78N 99.13W
06/03/2014 E1.50 INCH GARFIELD NE PUBLIC
0410 PM TSTM WND GST 5 N TAYLOR 41.84N 99.38W
06/03/2014 E60.00 MPH LOUP NE PUBLIC
ESTIMATED WIND GUST OF 60 MPH.
0424 PM HAIL BURWELL 41.78N 99.13W
06/03/2014 E1.00 INCH GARFIELD NE LAW ENFORCEMENT
60 MPH WIND ESTIMATED ALSO
0424 PM TSTM WND GST BURWELL 41.78N 99.13W
06/03/2014 E60.00 MPH GARFIELD NE TRAINED SPOTTER
WIND BLOWING AT LEAST 60 MPH WITH TREES BENDING OVER AND
HAIL JUST BEGINNING TO FALL. A DARK LOWERING OF CLOUDS
WAS NOTED TO THE SOUTH.
0425 PM HAIL MULLEN 42.04N 101.04W
06/03/2014 M2.00 INCH HOOKER NE EMERGENCY MNGR
0425 PM HAIL MULLEN 42.04N 101.04W
06/03/2014 M2.00 INCH HOOKER NE FIRE DEPT/RESCUE
MEASURED 2-1/4 INCH
0430 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.00 INCH THOMAS NE LAW ENFORCEMENT
0430 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
06/03/2014 E1.00 INCH BROWN NE CO-OP OBSERVER
0431 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.75 INCH THOMAS NE LAW ENFORCEMENT
0434 PM HAIL THEDFORD 41.98N 100.57W
06/03/2014 E1.75 INCH THOMAS NE LAW ENFORCEMENT
COVERING THE GROUND
0441 PM HAIL 9 ENE BURWELL 41.83N 98.97W
06/03/2014 E1.00 INCH GARFIELD NE TRAINED SPOTTER
0445 PM HAIL 7 W ERICSON 41.78N 98.81W
06/03/2014 E1.75 INCH GARFIELD NE LAW ENFORCEMENT
STRONG WINDS WERE ROCKING THE POLICE CRUISER ALSO.
0455 PM HAIL 3 N SENECA 42.09N 100.83W
06/03/2014 E1.00 INCH THOMAS NE PUBLIC
0455 PM TSTM WND GST THEDFORD 41.98N 100.57W
06/03/2014 M63.00 MPH THOMAS NE AWOS
0500 PM HAIL 6 S ASHBY 41.94N 101.93W
06/03/2014 E1.00 INCH GRANT NE PUBLIC
0503 PM HAIL 2 SE ERICSON 41.76N 98.65W
06/03/2014 M1.75 INCH WHEELER NE TRAINED SPOTTER
TREE BRANCHES BROKEN FROM THE HAIL AND WIND, HAIL LASTED
APPROX. 15 MINS.
0514 PM TORNADO 4 E THEDFORD 41.98N 100.50W
06/03/2014 THOMAS NE TRAINED SPOTTER
RELAYED TO NAWAS BY A TRAINED SPOTTER OF A RAIN WRAPPED
TORNADO
0538 PM HAIL 8 S NORTH PLATTE 41.02N 100.77W
06/03/2014 E1.75 INCH LINCOLN NE TRAINED SPOTTER
0555 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
06/03/2014 M1.00 INCH LINCOLN NE OFFICIAL NWS OBS
0610 PM TSTM WND GST 3 WNW BREWSTER 41.96N 99.92W
06/03/2014 E60.00 MPH BLAINE NE PUBLIC
ESTIMATED WIND GUSTS OF 60 MPH AT AN ESTIMATED TIME OF
610 PM.
0610 PM TORNADO 2 S TAYLOR 41.74N 99.38W
06/03/2014 CUSTER NE STORM CHASER
UNCONFIRMED TORNADO REPORT 2 MILES SOUTH OF TAYLOR BY
HIGHWAY 183. REPORTED BY A STORM CHASER RELAYED BY TAYLOR
WARNING POINT.
0610 PM HAIL TAYLOR 41.77N 99.38W
06/03/2014 E1.00 INCH LOUP NE LAW ENFORCEMENT
0615 PM HEAVY RAIN 9 ENE ELSMERE 42.21N 100.02W
06/03/2014 M1.40 INCH BROWN NE CO-OP OBSERVER
1.40 INCHES OF RAIN IN AN HOUR.
0618 PM HAIL TAYLOR 41.77N 99.38W
06/03/2014 E1.50 INCH LOUP NE TRAINED SPOTTER
REPORT RELAYED BY NAWAS JUST EAST OF TAYLOR
0630 PM HEAVY RAIN SWAN LAKE 42.18N 99.09W
06/03/2014 E0.00 INCH HOLT NE CO-OP OBSERVER
VISIBILITY LESS THAN 1 MILE IN VERY HEAVY RAIN AND STRONG
WINDS. STANDING WATER IN THE YARD. WIND SPEED UNKNOWN.
0630 PM HAIL 2 S MERNA 41.46N 99.76W
06/03/2014 E1.00 INCH CUSTER NE PUBLIC
0638 PM HAIL 9 NNE BRADY 41.14N 100.30W
06/03/2014 E1.25 INCH LINCOLN NE PUBLIC
0708 PM HAIL 5 NNE LISCO 41.57N 102.58W
06/03/2014 E1.75 INCH GARDEN NE PUBLIC
0715 PM TSTM WND GST 5 NE LISCO 41.55N 102.55W
06/03/2014 E70.00 MPH GARDEN NE PUBLIC
0715 PM HAIL 5 NE LISCO 41.55N 102.55W
06/03/2014 E2.75 INCH GARDEN NE PUBLIC
0718 PM TSTM WND GST 10 NW OSHKOSH 41.51N 102.48W
06/03/2014 E80.00 MPH GARDEN NE TRAINED SPOTTER
APPROXIMATE LOCATION NORTH OF HWY 26
&&
CCOLELocal storm report, Jun 3, 6:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 9 NE CALLAWAY 41.38N 99.80W
06/03/2014 E1.00 INCH CUSTER NE PUBLIC
&&
ROBERGThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:02 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 13 min |
| Jun 3, 6:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 3, 6:55 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 3, 7:06 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 39 min |
| Jun 3, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 20 min |
| Jun 3, 7:17 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 36 min |
| Jun 3, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jun 3, 8:19 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 3, 9:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.